# SDR WVE2004F00004

- Difficulty date: April 20, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 601R5531002
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT VERTICAL STABILIZER PIVOT FITTING FOR THE HORIZONTAL STABILIZER HAS BUSHING (PN 601R55310025) MIGRATED AT WL 235.00, LBL 4.10.   PROBABLE CAUSE:  PIVOT PIN LUBRICATION NOT ADEQUATE.   (EA09200401997)
